注射剤による上肢の薬剤性皮膚障害例の検討  [in Japanese] Extravasation Injuries of the Upper Extremity  [in Japanese]

Search this Article

Author(s)

    • 田中 克己 TANAKA Katsumi
    • 長崎大学医学部形成外科学教室 Department of Plastic and Reconstructive Surgery, Nagasaki University School of Medicine
    • 太宰 聖志 DAZAI Seiji
    • 長崎大学医学部形成外科学教室 Department of Plastic and Reconstructive Surgery, Nagasaki University School of Medicine
    • 藤井 徹 FUJII Tohru
    • 長崎大学医学部形成外科学教室 Department of Plastic and Reconstructive Surgery, Nagasaki University School of Medicine

Journal

  • 日本手の外科学会雑誌 = The Journal of Japanese Society for Surgery of the Hand

    日本手の外科学会雑誌 = The Journal of Japanese Society for Surgery of the Hand 17(6), 726-730, 2001-03-31

References:  5

Codes

  • NII Article ID (NAID)
    10008585316
  • NII NACSIS-CAT ID (NCID)
    AN10042933
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    09105700
  • Data Source
    CJP 
Page Top